2017, Cilt 26, Sayı 3, Sayfa(lar) 354-356
Ticagrelor Use may Increase the Risk of Atorvastatin- Related Rhabdomyolysis
DOI 10.5262/tndt.2017.1003.19
Banu YILMAZ1, Akar YILMAZ2, Sibel ERSAN1, Alper ALP1, Semih GÜLLE1
1Tepecik Eğitim ve Araştırma Hastanesi, Nefroloji Kliniği, İzmir, Türkiye
2Özel Medical Park Hastanesi, Kardiyoloji Bölümü, İzmir, Türkiye
Keywords: Ticagrelor, Rhabdomyolysis, Atorvastatin

Ticagrelor is an antiplatelet aggregation inhibitor used after acute coronary syndrome. It is metabolized by the cytochrome P450 enzyme system in the liver, like the statins. Using these two agents together may result in rhabdomyolysis because of the rising serum atorvastatin level. Due to the increasing use of ticagrelor in the recent period, rhabdomyolysis has been seen as a side effect. We present a case of severe rhabdomyolysis possibly due to increased level of atorvastatin, in a patient using ticagrelor.

Türk Nefroloji Derneği'nin yayın organıdır.